# SDR BSYA200700006

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N140S
- Make and model: Beech 58
- Aircraft serial: TH1155
- Aircraft time: 11,453 hours, 11,453 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 353801327
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS ON APPROACH INTO BDL WHEN PILOT NOTICED SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND LANDED AT BDL WITH NO PROBLEMS.  MAINTENANCE FOUND WINDSHIELD HEAT SWITCH SHORTED.  REMOVED AND REPLACED DEFECTIVE SWITCH, OPS CHECKS GOOD.
